MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1416160-J
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately one (1) year post initial procedure, a type ib endoleak was detected during routine follow-up.However, the exact date of event is unknown.The physician elected to treat the patient by implanting two (2) additional iliac limb ovation ix devices on (b)(6) 2019.The patient is reportedly doing well and the leak was confirmed resolved post re-intervention.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the description of the event and information available, the clinical assessment, the type ib endoleak is refuted rather there is a persistent type ib from the left common iliac artery with a non-endologix device.Furthermore, aneurysm growth (23 to 34mm) was identified and most likely related to the persistent endoleak.The pre-op computed tomography revealed the non-endologix implants were present prior to the patient being treated with ovation which is outside the indications for use and therefore, the root cause of the reported event is most likely user related.No additional investigations of this reported complaint are planned, endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrected data remove device code 3190, add 1494, add 2017.Remove results code 3233, add 4206.Remove conclusion code 11, add 24, 61, 4310.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key8843148
Report Number3008011247-2019-00122
Device Sequence Number16208083
Product Code MIH
UDI-Device IdentifierM701TVIL1416160J1
UDI-Public+M701TVIL1416160J1/$$3201117FS10031733G
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2020
Device Model NumberTV-IL1416160-J
Device Catalogue NumberTV-IL1416160-J
Device Lot NumberFS100317-33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER: FS031618-26; OVATION IX ILIAC LIMB: FS022217-46; OVATION IX ILIAC LIMB: FS112717-26; OVATION IX MAIN BODY: FS092217-65; OVATION IX EXTENDER: FS031618-26; OVATION IX ILIAC LIMB: FS022217-46; OVATION IX ILIAC LIMB: FS112717-26; OVATION IX MAIN BODY: FS092217-65
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR